The publication of University of Health Sciences Istanbul Sisli Hamidiye Etfal Application and Research Center.


Online article submission system has been turned over to eJManager. We kindly request you to submit your current article or new articles via eJManager system

          VOLUME 49 / ISSUE 2


The Journal is Indexed in


13 - Thigh absces and wide paniculitis caused by Escherichia coli after intramuscular injections: case report

Eren Çağan, Havva Hasret Çağan, Murat Şan

The parenteral drug application is a routinely used method in all medical disciplines. Intramuscular, intraarticular, intravenous injections and infusions can cause local complications such as abscesses and articular infections. These local complications can lead to bacteraemia, sepsis and may lead to multiple organ failure associated with high morbidity and mortality. We present a patient with thigh abscess and wide paniculitis caused by Escherichia coli after intramuscular injections.

Keywords: Intramuscular injections, infection, Escherichia coli, child

To read full article click


Home Page       Editorial       Editorial Board       Advisory Board       Information for Authors       Contact       Archive

Copyright ® 2011 Sisli Etfal Hastanesi Tıp Bülteni